MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported an issue with the aliniq ams software base, version 3.02.The customer stated a patient sample with an icteric index of > 711.999 should have triggered the hil indices rule to generate and ict comment in place of the result and hold the result.This was not being performed for the potassium test; therefore, the potassium result with a high icteric index was not being held, and the result was reported out of the lab.The sample id provided was (b)(6); however, no specific test results were provided.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Technical investigations performed by the abbott its (informatics technical specialist) revealed that a value of "0" had been inadvertently carried over from an earlier qpl template version, where the parameter was defined as a numeric (float) type.In the updated version, the parameter was redefined as alphanumeric, enabling the field to be left empty (null) instead of requiring a default numeric value.The abbott its recompiled the qpl using the corrected template value.No deficiencies were identified for the middleware.Device history record review revealed that there were no nonconformances or potential nonconformances related to the issue described in the current complaint.A review of the labeling addresses the customer¿s issue.Trending review did not identify any trends.Based on the investigation, no systemic issue or product deficiency was identified for the aliniq ams software version 3.02, list 03r89-63.
 
Event or Problem Description
The customer reported an issue with the aliniq ams software base, version 3.02.The customer stated a patient sample with an icteric index of > 711.999 should have triggered the hil indices rule to generate and ict comment in place of the result and hold the result.This was not being performed for the potassium test; therefore, the potassium result with a high icteric index was not being held, and the result was reported out of the lab.The sample id provided was (b)(6), however no specific test results were provided.There was no impact to patient management reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23199558
Report Number3004032053-2025-00018
Device Sequence Number9433356
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736(10)3.02
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown